MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC VALOR NAIL LG RT 11.5MMX250MM; SCREW, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC VALOR NAIL LG RT 11.5MMX250MM; SCREW, FIXATION, BONE
Catalog Number 415101125R
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "the internal compression screw would not engage into the calc compression screw and would not back out of the nail.The internal compression screw cold welded inside the nail.The targeting guide was removed from the nail to remove the internal compression screw but were unable to either progress or remove the internal compression screw.Device was still able to achieve desired fusion.We were not able to utilize the internal compression of this product.The apposition of the ankle joint had obtained adequate fusion from the joint debridement.The surgeon preferred additional fusion with the internal compression which we were unable to utilize.The internal compression screw was left cold welded in the plantar/bottom aspect of the nail." it was additionally reported that there was a 35 minute surgical delay.
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
Please note the correction to d4 gtin.The complaint couldn't be confirmed, since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
VALOR NAIL LG RT 11.5MMX250MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20848801
Report Number3010667733-2024-00949
Device Sequence Number8100392
Product Code HWC
UDI-Device Identifier00840420125613
UDI-Public(01)00840420125613(11)200422(17)280420(10)1675776
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K082320
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number415101125R
Device Lot Number1675776
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale